# SDR ASOA04789

- Difficulty date: October 9, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WOULD NOT OPEN FROM THE INSIDE.  MAINTENANCE INSPECTED THE PASSENGER DOOR PANELS, LUBRICATED THE DOOR PIVOT POINTS AND CYCLED THE DOOR SEVERAL TIMES.  NO DEFECTS WERE NOTED.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
